Advances in Computational Mathematics

Description: 

Advances in Computational Mathematics

http://www.springerlink.com/content/101738/

Publisher: Kluwer

Advances in Computational Mathematics is an interdisciplinary journal of
high quality, driven by the computational revolution and emphasising
innovation, application and practicality.

This journal is of interest to a wide audience of mathematicians, scientists
and engineers concerned with the development of mathematical principles and
practical issues in computational mathematics.

ISSN 1019-7168

Editor-in-Chief:

Charles A. Micchelli
Dept. of Mathematics and Statistics
The State University of New York
USA

Managing Editor:

Yuesheng Xu
Syracuse University
Dept. of Mathematics
Syracuse, NY
USA

Content available by subscription. Abstracts available online. Articles
available in PDF format.

Current Issue: October 2004, Volume 21, Issue 3-4

Date: 25 August 2004

Publisher: 
Email: 
Original posting date: 
Wednesday, August 25, 2004
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607